# SDR C2XA00IA178

- Difficulty date: June 3, 2000
- Submitted: September 19, 2000
- Operation: Air carrier
- Aircraft: N16724
- Make and model: Emb EMB-120RT
- Aircraft serial: 120171
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INTERCOSTAL AT FRAME NR 40 CORRODED.  REMOVED INTERCOSTAL, MATCH DRILLED NEW INTERCOSTAL, INSTALLED INTERCOSTAL IAW EMB-120 SRM 51-40-02.  (M)
